MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT261216
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2013, the patient presented with an infra-renal abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprostheses.The patient tolerated the procedure and no endoleak was reported after the procedure.The patient was discharged on (b)(6) 2013.The pre-implant maximum aneurysm diameter was reported to be 52mm.On (b)(6) 2018, follow-up cat scan determined a type ia and a type ib endoleak on the left site along with significant aneurysm growth to 70mm.A previously seen and untreated type ii endoleak was not visible.A reintervention was performed on (b)(6) 2018.Two aortic extenders were implanted proximal at the edge of the left renal artery to treat the type ia endoleak.Additionally the right limb was extended with the implantation of a contralateral leg endoprosthesis to treat the type ib endoleak.The procedure was completed with favorable results.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7994947
Report Number2017233-2018-00636
Device Sequence Number1381413
Product Code MIH
UDI-Device Identifier00733132610600
UDI-Public00733132610600
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue NumberRMT261216
Device Lot Number11110693
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PXC271000/10506949.; PXC271000/10506949
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight105